# SDR DL757020480

- Difficulty date: April 23, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 45,706 hours, 22,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3700149
- Condition: Dented
- Location: Fs 1715, S-16l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1715.5 / STRG. 15L-17L :               DENT CUTOUT REPAIR                                          THE FUSELAGE SKIN WAS FOUND WITH 2 DENTS NEAR FS 1715.5     BETWEEN STRINGERS 15L & 17L.  THE DENTS WERE REMOVED WITH   CUTOUTS IN THE SKIN.  THE 2 CUTOUTS WERE REPAIRED WITH A    SINGLE EXTERNAL ALUMINUM DOUBLER PER ER/A 412647-14, REV A.
